A structure theorem for complete intersections
Bull. Korean Math. Soc. 2009 Vol. 46, No. 4, 657-671
Printed July 1, 2009
Eun Jeong Choi, Oh-Jin Kang, and Hyoung J. Ko
Yonsei University, University of Incheon, and Yonsei University
Abstract : Buchsbaum and Eisenbud proved a structure theorem for Gorenstein ideals of grade 3. In this paper we derive a class of the perfect ideals from a class of the complete matrices. From this we give a structure theorem for complete intersections of grade $g> 3$.
Keywords : complete intersection of grade $g$, structure theorem
MSC numbers : 13C05, 13C14, 13C40, 14M10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd